# SDR DALA2024031703386

- Difficulty date: March 17, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 20,351 hours, 9,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, MULTIPLE SEAT EMERGENCY LIGHTS IN AFT CABIN INOP. CORRECTIVE ACTION: CIDS FAULTING EPSU 13WL. REPLACED EPSU 13WL PER A321 AMM 33-51. ALL LIGHTS OPS NORMAL. NO CIDS FAULTS. (LP 5281300)
